# SDR CALA2025060205159

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 39,104 hours, 14,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22C RED EMERGENCY FLOOR LIGHT DETACHED FROM SIDE OF SEAT.   REMOVED AND REPLACED 22C EMERGENCY ISLE LIGHT ASSY, REF AMM 33-51-11-960-802, OPS CHECK GOOD.
